# SDR C2XA02CL158

- Difficulty date: August 3, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- System (JASC): 2710 · Aileron Control System
- Part: Damper
- Part number: 41012130103
- Part serial: 0471
- Condition: Damaged
- Location: Aileron
- Part time: 1,365 hours, 961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 3A INSPECTION THE LEFT AILERON DAMPER ROD END BEARING WAS FOUND LOOSE.  THIS ROD END CONNECTS TO THE AILERON FITTING.  FURTHER INSPECTION REVEALED DAMAGE TO THE AILERON DAMPER FITTING.  THE LEFT AILERON WAS REPLACED ALONG WITH THE AILERON DAMPER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
